Modularity conditions in Lie algebras

Towers, David and Bowman, Kevin (1989) Modularity conditions in Lie algebras. Hiroshima Mathematical Journal, 19 (2). pp. 333-346.

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Hiroshima Mathematical Journal
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2608
Subjects:
ID Code:
50008
Deposited By:
Deposited On:
28 Sep 2011 17:38
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:38